Nonlinear dynamics and covered interest rate parity
Download full text from publisher
Other versions of this item:
- Mark E. Wohar & Nathan S. Balke, 1998. "Nonlinear dynamics and covered interest rate parity," Empirical Economics, Springer, vol. 23(4), pages 535-559.
More about this item
- F31 - International Economics - - International Finance - - - Foreign Exchange
- G15 - Financial Economics - - General Financial Markets - - - International Financial Markets
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:fip:feddwp:97-01. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Amy Chapman). General contact details of provider: http://edirc.repec.org/data/frbdaus.html .
We have no references for this item. You can help adding them by using this form .